RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 270, Pages 249–265 (Mi tm3027)  

This article is cited in 10 scientific papers (total in 10 papers)

Time-dependent Schrödinger equation: Statistics of the distribution of Gaussian packets on a metric graph

V. L. Chernyshevab

a Moscow State University, Moscow, Russia
b Bauman Moscow State Technical University, Moscow, Russia

Abstract: We consider a time-dependent Schrödinger equation in which the spatial variable runs over a metric graph. The boundary conditions at the vertices of the graph imply the continuity of the function and the zero sum of the one-sided derivatives taken with some weights. In the semiclassical approximation, we describe a propagation of Gaussian packets on the graph that are localized at a point at the initial instant of time. The main focus is placed on the statistics of the behavior of asymptotic solutions as time increases. We show that the calculation of the number of quantum packets on a graph is related to the well-known number-theoretic problem of finding the number of integer points in an expanding simplex. We prove that the number of Gaussian packets on a finite compact graph grows polynomially. Several examples are considered. In a particular case, Gaussian packets are shown to be distributed on a graph uniformly with respect to the edge travel times.

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 270, 246–262

Bibliographic databases:

UDC: 517.958+517.938
Received in April 2009

Citation: V. L. Chernyshev, “Time-dependent Schrödinger equation: Statistics of the distribution of Gaussian packets on a metric graph”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 270, MAIK Nauka/Interperiodica, Moscow, 2010, 249–265; Proc. Steklov Inst. Math., 270 (2010), 246–262

Citation in format AMSBIB
\Bibitem{Che10}
\by V.~L.~Chernyshev
\paper Time-dependent Schr\"odinger equation: Statistics of the distribution of Gaussian packets on a~metric graph
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 270
\pages 249--265
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768952}
\zmath{https://zbmath.org/?q=an:1214.81074}
\elib{http://elibrary.ru/item.asp?id=15249765}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 270
\pages 246--262
\crossref{https://doi.org/10.1134/S008154381003020X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282431700020}
\elib{http://elibrary.ru/item.asp?id=16981207}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957335831}


Linking options:
  • http://mi.mathnet.ru/eng/tm3027
  • http://mi.mathnet.ru/eng/tm/v270/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tolchennikov, V. L. Chernyshev, A. I. Shafarevich, “Asimptoticheskie svoistva i klassicheskie dinamicheskie sistemy v kvantovykh zadachakh na singulyarnykh prostranstvakh”, Nelineinaya dinam., 6:3 (2010), 623–638  mathnet
    2. A. A. Tolchennikov, V. L. Chernyshev, “Svoistva raspredeleniya gaussovykh paketov na prostranstvennoi seti”, Nauka i obrazovanie, 2011, no. 10, 1–10, MGTU im. N. E. Baumana  elib
    3. A. A. Tolchennikov, V. L. Chernyshev, “Kolichestvo tochek, dvizhuschikhsya po metricheskomu grafu: zavisimost ot perestanovki reber”, Nauka i obrazovanie, 2012, no. 12, 143–152, MGTU im. N. E. Baumana  elib
    4. Chernyshev V.L., Shafarevich A.I., “Statistics of Gaussian Packets on Metric and Decorated Graphs”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 372:2007 (2014), 20130145  crossref  mathscinet  zmath  isi  scopus
    5. Vsevolod L. Chernyshev, Anton A. Tolchennikov, Andrei I. Shafarevich, “Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory”, Regul. Chaotic Dyn., 21:5 (2016), 531–537  mathnet  crossref  mathscinet  zmath
    6. Shafarevich A.I., “On the distribution of energy of localized solutions of the Schrödinger equation that propagate along symmetric quantum graphs”, Russ. J. Math. Phys., 23:2 (2016), 244–250  crossref  mathscinet  zmath  isi  elib  scopus
    7. Chernyshev V.L., Tolchennikov A.A., “Correction to the Leading Term of Asymptotics in the Problem of Counting the Number of Points Moving on a Metric Tree”, Russ. J. Math. Phys., 24:3 (2017), 290–298  crossref  mathscinet  zmath  isi  scopus
    8. Allilueva A.I., Shafarevich A.I., “On the Distribution of Energy of Localized Solutions of the Schrodinger Equation That Propagate Along Symmetric Quantum Graphs”, Russ. J. Math. Phys., 24:2 (2017), 139–147  crossref  mathscinet  zmath  isi  scopus
    9. Vsevolod L. Chernyshev, Anton A. Tolchennikov, “The Second Term in the Asymptotics for the Number of Points Moving Along a Metric Graph”, Regul. Chaotic Dyn., 22:8 (2017), 937–948  mathnet  crossref
    10. Chernyshev V.L., Tolchennikov A.A., “Asymptotic Estimate For the Counting Problems Corresponding to the Dynamical System on Some Decorated Graphs”, Ergod. Theory Dyn. Syst., 38:5 (2018), 1697–1708  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:1460
    Full text:44
    References:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020